# SDR LR7A2012011700346

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Warped
- Location: Bs 797e-817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND BELLY INTERCOSTAL BEAM ASSY WARP FS 797E TO FS 817E, WL 125-146, LBL 10 TO RBL 10.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583 CHAPTER 51-60 & 51-70.
